MAUDE Adverse Event Report: CARDINAL HEALTH EPUMP 1000ML SAFETY SCREW SPIK; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH EPUMP 1000ML SAFETY SCREW SPIK; PUMP, INFUSION, ENTERAL
Model Number 775100
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the set was leaking and the tube had air bubbles.There was no patient harm.
 
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Additional Manufacturer Narrative
Additional information h4 device manufacture date was added.Evaluation summary the device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and quality documentation.One used sample was received at the manufacturing site for evaluation.Visual inspection was performed, and no visual failure was found.Functional inspection could not be performed because the valve and the line are stuck with food.The sample is inadequate to be evaluated.No formal investigation action is being taken because the failure mode could not be confirmed related to the manufacturing/production process.No root cause could be determined.This complaint will be closed with no further action and will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
Investigation: the device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and quality documentation.Because the sample was not provided for evaluation, the failure mode could not be confirmed.The root cause and corrective actions could not be identified.This complaint will be closed with no further action.If a sample is received later, the complaint will be reopened for investigation.This complaint will be used for tracking and trending purposes.

Brand Name
EPUMP 1000ML SAFETY SCREW SPIK
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13151210
Report Number1282497-2022-10668
Device Sequence Number4146073
Product Code LZH
UDI-Device Identifier10884521155817
UDI-Public10884521155817
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number775100
Device Catalogue Number775100
Device Lot Number211160128
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/23/2021
Supplement Date Received by Manufacturer12/23/2021
12/23/2021
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date02/14/2022
03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2021
Usage of Device A
Patient Sequence Number1
Patient SexUnknown